Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Joint Pain lately
Jul 29, 2007

I write on a semi regular basis. I received my latest count 2 months ago which were 616 CD-4 and less then 50 VL. This is up from 203 CD-4 and 12,000 VL back in November 2005. I think I have done wonderful, but I am now starting to experience joint pain in my legs and arms. I am on Sustiva and Truvada and about to swith over to Atripla. Is this common after only a year and a half? I am 45 years old and not really overweight (10lbs perhaps)

Response from Dr. Holodniy

It is not commonly associated with HIV or HIV medications. Many different medical conditions can be associated with these kinds of symptoms.



Previous
New Lab Results, Please Advise.
Next
T cell

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement